MATHEMATICA BOHEMICA, Vol. 128, No. 4, pp. 411-418 (2003)

A note on the fundamental matrix of
variational equations in $\Bbb R^3$

Ladislav Adamec

Ladislav Adamec, Masaryk University, Department of Mathematics, Janackovo nam. 2a, 662 95 Brno, Czech Republic, e-mail:, and Mathematical Institute, Czech Academy of Sciences, Zizkova 22, 616 62 Brno, Czech Republic

Abstract: The paper is devoted to the question whether some kind of additional information makes it possible to determine the fundamental matrix of variational equations in $\Bbb R^3$. An application concerning computation of a derivative of a scalar Poincaré mapping is given.

Keywords: invariant submanifold, variational equation, moving orthogonal system

Classification (MSC2000): 37E99, 34C30, 34D10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition